# SDR AALA202411115467

- Difficulty date: November 10, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N952XV
- Make and model: Airbus A321-253N
- Aircraft serial: 7861
- Aircraft time: 20,822 hours, 5,486 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Accumulator
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 DOOR EMERGENCY EXIT ACCUMULATOR LOW. SERVICED EMERGENCY EXIT L2 DOOR ACCUMULATOR.
